# SDR USAA060639

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d Rbl 8.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 727D+5 RBL 8.10.  CUT AND TRIMMED REPAIR ANGLES IAW SRM 53-00-53 REPAIR 1 LEVEL 1 C53-208-01, DEFECT SIZE: 2.5".
